# SDR CA080905007

- Difficulty date: September 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 842 hours
- Engine: Pwa PT6A21
- System (JASC): 5220 · Emergency Exits
- Part: Tab
- Condition: Bent
- Location: Emergency Exit
- Part time: 1,206 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  EMERGENCY EXIT DOOR LATCH APPEARS AS THOUGH THE LATCH TAB HAD BEEN BENT SO THAT IT COULD BE INSTALLED IN THIS MANNER. IN THIS MODE, THE LATCH CAN ALWAYS (EVEN WHEN PRESSURIZED) BE OPENED AS THE TAB PASSES OVER THE SAFETY PLUNGER. THE TAB SHOULD CONTACT THE PLUNGER WHEN PRESSURIZED AND ENTER THE SLOT FURTHER DOWN THE PLUNGER SHAFT WHEN THE PLUNGER IS PROTRUDING IN THE UNPRESSURIZED MODE.  REMOVING THE LATCH ASSEMBLY AND REPOSITIONING THE STEEL TAB TO CORRECTLY INTERFACE WITH THE PLUNGER HAS FIXED THE PROBLEM AND THE ASSEMBLY IS NOW SERVICEABLE. WE OPINED THAT THIS CONDITION LIKELY EXISTED SINCE MANUFACTURE. AN INSPECTION OF THE REMAINDER OF OUR FLEET FOR THIS CONDITION REVEALED NO OTHER FAULTS.
